# SDR ASOA04563

- Difficulty date: August 4, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4512 - DURING A GROUND INSPECTION IN BTR, THE LOWER LEFT EMERGENCY EXIT LIGHT NEAR THE PASSENGER DOOR WAS FOUND WITH SEVERAL LAMPS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE LAMPS IN THE LOWER LEFT EMERGENCY EXIT LIGHT NEAR THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
